# SDR V0XD20180705002

- Difficulty date: July 5, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 31,425 hours, 23,051 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341706
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 LOWER WEB CORRODED. REPLACED RT FS 280 BULKHEAD LOWER WEB IAW REO 670-53-11-594 REV- DATED 2011-04-27 AND SRM 51-42-13, 51-42-06, 51-25-16, 51-25-06, 51-21-11,
